Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2, Issue 2, Pages 217-225
http://dx.doi.org/10.1155/2004/786419

On the measure of non-compactness of maximal operators

Department of Physics and Mathematics, Kutaisi State University, 55, Tamar Mepe St., Kutaisi 4600, Georgia

Received 1 November 2003

Academic Editor: Vakhtang Kokilashvili

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Georgi G. Oniani, “On the measure of non-compactness of maximal operators,” Journal of Function Spaces and Applications, vol. 2, no. 2, pp. 217-225, 2004. https://doi.org/10.1155/2004/786419.